# SDR 97UAL900024

- Difficulty date: January 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N612UA
- Make and model: Boeing 767222
- Aircraft serial: 21873
- Engine: Pwa JT9D7R4D
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 736664
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT DIVERTED TO ORD DUE TO A RIGHT INTEGRATED DRIVE GENERATOR (IDG) FAILURE DURING FLIGHT.  THE RIGHT INTEGRATED DRIVE GENERATOR (IDG) FAILED.  REPLACED IDG.  OPERATIONS CHECK NORMAL.
